Can taking microgynon cause excess sweating?

Patient

Q: Can taking microgynon 30 cause excess sweating. i have been taking it for about 6 years now and have noticed an big increase. i changed to ovranette and noticed i didnt sweat as much, i am now back on microgynon 30 and have noticed the sweating has got worse. could microgynon 30 be the cause

Doctor

A:   Thank you for your question. Microgynon 30 is an oral contraceptive containing ethinylestradiol and levonorgestrel. This medication can cause precipitate transient hormonal fluctuations within the body which can result in excessive sweating. We recommend that you report this side effect to your doctor and have an examination performed to determine if you need to have this contraceptive medication changed to one that will be more tolerable and reduce your excessive sweating. Since you were on another oral contraceptive that did not cause you to sweat as much, it may be wise to change your medication to avoid this side effect.

Thank you for consulting AskTheDoctor.com with your medical question.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews